# SDR SWAA2014121735106

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 44,647 hours, 25,843 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50104
- Part serial: 000041
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 LE SLAT SKIN CRACKED AT ACTUATOR ATTACH BRACKET INBD & OTBD AFT FASTENERS.  R & R SLAT IAW AMM.
